# SDR SWAA2023072073011

- Difficulty date: June 29, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,474 hours, 41,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ARE INOPERATIVE AT 9ABC;12ABC AND 13DEF<[01] REPLACED BATTERY PACK (M7670) AS PER REF AMM 33-51-06-960-805 AND RELAMPED 13DEF TEST NORMAL FOR 9ABC; 12ABC AND 13DEF.;[02] VERIFIED FINAL CORRECTIVE ACTION.
